Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irregular periods, had miscarriages. Prescribed fortyl, Susten 300. Taking folic and ebexid tablets. Should I take these continuously?

Hi, last year i had two miscarriaged ,its been three yrs of my marriage, iam on treatment ,doctor prescribed to take fortyl tablets after third day of the period,also gave me Susten 300 ,iam regularly taking folic tab& ebexid tablets form last 2 month. my last period was on 12-05-2012. my periods is irregular, kindly suggest me whether shall i continously to take these medicens.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

If you want to conceive than you have no option.

So you have to continue these medicines under the guidance of your fertility doctor.

I suggest you to

Visit a fertility doctor as per guidance of your family doctor

Good Luck.

Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor